# SDR DALA2022082605758

- Difficulty date: November 23, 2019
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 137,649 hours, 20,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 DURING ACCOMPLISHMENT OF EM 5724-01010 THE RH WING, LOWER SKIN WAS FOUND CRACKED NEAR L-6.5. CORRECTIVE ACTION: POST REPAIR INSPECTIONS ARE REQUIRED TO MAINTAIN COMPLIANCE WITH AD 2018-11-14. HFEC INPSECTION PER ER/A 583037-14AD SECTION II ARE REQUIRED 12,000 FC OR 32,000 FH WHICHEVER OCCURS FIRST AFTER ACCOPLISHMENT OF ER/A 583037-14AD (1373276)
